# SDR AALA2021090705515

- Difficulty date: August 29, 2021
- Submitted: September 7, 2021
- Operation: Air carrier
- Aircraft: N604AW
- Make and model: Airbus A320-232
- Aircraft serial: 1196
- Aircraft time: 70,822 hours, 27,941 cycles
- System (JASC): 5520 · Elevator Structure
- Part: Hinge Fitting
- Condition: Worn
- Location: Lt Elevator
- Component: Elevator, Airbus
- Component part number: D5528000301800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: LEFT HAND ELEVATOR #2, #4 AND #5 HINGE FITTING MOUNTED ON THE ELEVATOR INBOARD AND OUTBOARD BORES WORN BEYOND LIMITS. REPLACED ELEVATOR PER TASK CARD 26L30027001.
